MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: awaiting product return for device analysis.
 
Event or Problem Description
Icp readings for up to 10 hours.Patient went to ct.When connecting the icp catheter back to the monitor no reading could be obtained.Noted connect catheter.A second pressio2 and cables were used.Still unable to get a reading.Icp catheter explanted.
 
Event or Problem Description

Brand Name
PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22662991
Report Number3001587388-2025-00070
Device Sequence Number17069328
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)250408(17)300101
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown